# SDR NWAA09913310

- Difficulty date: March 24, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 5173
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,759 hours, 2,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SLIDE DEPLOYMENT, THE SLIDE EMERGENCY LIGHTS DID NOT ILLUMINATE.  WRUNG OUT WIRING AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 16WL.  (K)
